# SDR AALA202004279011

- Difficulty date: April 14, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY AREA FLOOR PANEL # 262BG DELAMINATED BETWEEN FR 64 TO FR 66 AND BETWEEN -Y765 TO Y1292. FLOOR PANEL REPLACED PER SRM 53-02-00.
